# SDR MEX2004052

- Difficulty date: February 11, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: H05A00354
- Condition: Failed
- Location: Caws
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 278 - MEX-CJS - AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURNIG PUSH-BACK APU SHUTOFF AND APU FIRE, OVERSPEED, AND TAKEOFF ALARMS WERE ACTIVATED.  AT PLATFORM, ALARM SYSTEM (CAWS) WAS RESET BUT FAIL CONTINUED.  IT WAS REPLACED AND TESTED IAW MM 31-51-01, ALL CORRECT.  DURING OVERNIGHT SERVICE, ALARMS SYSTEM WAS TESTED IN CAWS COMPUTER IAW MM 31-50-00, 31-51-01, ALL CORRECT.  ADDITIONALLY FIRE DETECTION SYSTEM WAS TESTED IAW MM 26-00-00, ALL CORRECT.  APU WAS OPERATING CORRECT IAW MM 49-00-00.  (M)
